advertisement
Question
Posted by: ALR | 2008/10/15

Does it affect?

Hi Doc.

What affect will anti-depressants have on my pill?

I' m am going to my doc tomorrow for my script, my psychologist has said a minimum of 6 months.

Thanks
ALR

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ALR
It should not be a problem to use an antidepressant with your pill.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement